# SDR SIMA20130314014

- Difficulty date: March 14, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 35,861 hours, 30,138 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Stab To Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD VERTICAL STAB-TO-FUSELAGE REENFORCEMENT ANGLE CRACKED ON AFT END.  REMOVED CRACKED LT FWD VERTICAL STAB-TO-FUSELAGE REINFORCEMENT ANGLE, PREPPED AND INSTALLED SERVICEABLE ANGLE IAW AEA EO EM-53MR-1281.
